期刊 布朗单增量的Strassen重对数律  

Strassen’s Law of the Iterated Logarithm for Increments of a Brownian Sheet

作  者:刘永宏 彭心悦 

LIU Yonghong;PENG Xinyue(Guangxi Colleges and Universities Key Laboratory of Data Analysis and Computation,School of Mathematics and Computing Science,Guilin University of Electronic Technology,Guilin,Guangxi,541004,P.R.China)

机构地区:[1]桂林电子科技大学数学与计算科学学院,广西高校数据分析与计算重点实验室,桂林广西541004

出  处:《数学进展》2021年第2期267-276,共10页Advances in Mathematics

Strassen’s Law of the Iterated Logarithm for Increments of a Brownian Sheet

基  金:国家自然科学基金(No.11661025);广西自然科学基金(No.2020GXNSFAA159118);桂林电子科技大学研究生教育创新计划项目(No.2020YCXS083)。

摘  要:利用布朗单与布朗单增量的大偏差,得到了布朗单与布朗单增量的泛函重对数律.

In this paper,using large deviations for a Brownian sheet and increments of a Brownian sheet,we obtain functional law of the iterated logarithm for a Brownian sheet and increments of a Brownian sheet.

关 键 词:布朗单 增量 泛函重对数律 

Brownian sheet increments functional law of the iterated logarithm 

分 类 号:O211.4[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关文献:

正在载入数据...

北京电子科技职业学院特色库 版权所有 ©2018